MAUDE Adverse Event Report: OSCOR INC. DESTINO REACH 12F STEERABLE GUIDING SHEATH; INTRODUCER, CATHERTER

OSCOR INC. DESTINO REACH 12F STEERABLE GUIDING SHEATH; INTRODUCER, CATHERTER
Model Number DCR1207122
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A preliminary review showed there were no manufacturing rejects or anomalies of this event type recorded in the device history record.Conclusion not yet available as although the product has been received, the investigation is on-going and not yet completed.
 
Event or Problem Description
During an afib cryo procedure on (b)(6) 2018 it was reported that there were issues with two destino reach 12f steerable guiding sheaths.The physician mentioned that the first reach steering mechanism went out after accessing the third vein.The sheath stopped deflecting when the handle was twisted.The second reach, same lot number, snapped after it was inserted.This second reach had been tested outside the patient prior to procedure and it had worked with no issue observed.A third reach steerable guiding sheath was available and worked without incident.The procedure was completed and no cause for concern or injury to the patient was reported.Additional information was requested but has not been received.The products in question have been returned and are in process of evaluation.
 
Additional Manufacturer Narrative
Reassessed as not reportable.Upon review of reported event , it has been determined that reported device failure (malfunction) has not caused or contributed to serious injuries and death.Initial report was submitted in error so please void it.

Brand Name
DESTINO REACH 12F STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHERTER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key7466831
Report Number1035166-2018-00037
Device Sequence Number18860095
Product Code DYB
UDI-Device Identifier00885672007430
UDI-Public00885672007430
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/01/2020
Device Model NumberDCR1207122
Device Catalogue NumberDCR1207122
Device Lot NumberC8-11721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date09/25/2018
Patient Sequence Number1